# SDR UPS01836149

- Difficulty date: May 30, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FS 1140 L35R INTERCOSTAL ATTACH FITTING IS CRACK.  REMOVED AND REPLACED NEW FITTING IAW DC8 SRM 51-1-20D.
